MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. APEX®; APEX, PUMP MODULE

B. BRAUN MEDICAL INC. APEX®; APEX, PUMP MODULE
Catalog Number 601184
Medical Device Problem Code Application Program Problem: Dose Calculation Error (1189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
The complainant reported operational malfunctions involving a pinnacle tpn management system.According to the report, the unit delivered inaccurate volumes during total parenteral nutrition (tpn) compounding.In one example, the system was programmed and calculated for eight (8) tpn bags; however, the device dispensed quantities sufficient for only seven (7) bags.The discrepancy was identified during the facility's double-check verification process prior to patient administration.

Brand Name
APEX®
Common Device Name
APEX, PUMP MODULE
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer Contact
elena reifenstein
901 marcon blvd.
allentown, PA 18109
8334251464
MDR Report Key24531057
Report Number2521402-2026-00267
Device Sequence Number8972003
Product Code NEP
UDI-Device Identifier04046964957437
UDI-Public(01)04046964957437(11)120426
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number601184
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown